Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Purple Penguin

Just took my first 2 pills.

Recommended Posts

So I took my first 2 40mg capsules a few hours ago, and the good news is I haven't exploded yet! Since the decision to actually take Accutane was made back in September by both myself and my derm I've had plenty of time to pick up supplies to at least attempt to make the course easier. Any suggestions? Most of what I have so far is based on various things I've read on the boards. I'm taking 80mg a day, 6 days a week.

The list so far:

Lip balms! Aquaphor, Chopsaver, Dr. Dan's, and some run-of-the-mill Blistex ointment.

Moisturizers: Cerave cream, Cetaphil lotion, Complex 15 on the way.

Purpose cleanser

Bausch and Lomb SootheXP eye drops

Stresstabs Advanced multivitamins (no vitamin A), Flaxseed Oil, Glucosamine/Chondroitin in case of joint pains.

Water. Lots, and lots, and lots of water.

Share this post


Link to post
Share on other sites

seems like you're pretty well stocked lol. If your skin gets red (aka the tane burn) I'd really recommend the Eucerin Redness Relief system (it is a cleanser, a day time lotion, and a night time cream) Someone else posted about it on this board a few months ago saying how much it helped him and it really has worked well for me as well (Eucerin is the maker of aquaphor if that gives it any additional street cred).

When my sister was on accutane she had this saline nose spray that she said really helped her out cause the inside of her nose was extremely dry and she would get nose bleeds sometimes. I haven't experienced this extreme dryness in my nose, but in case you do I'd recommend you get something like that.

I'd recommend you get a 1% hydrocortisone cream because at some point you will probably get some strange rash on your arms and a mixture of hydrocortisone and your moisturizer really goes a long way in curbing any rashes.

I used a body moisturizer in the shower during my fourth and fifth months on my lower body because my legs were getting really dry and its kind of annoying to apply moisturizer to your legs.

good luck on your course! wear sunscreen if you go out in the sun! seriously.. I burned bad one time and I don't really burn easily!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×